# SDR SWAA2023112014387

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727H-847; CORROSION AROUND NUT-PLATE HOLES ON LT TRANSITION ANGLE.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.022'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED AFT CARGO L/H TRANSITION ANGLE FROM STA 727-847 PER SRM 51-40-02.
